# SDR 96ZZZX4982

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: MIT Lincoln Laboratory Flight Facility, repair station QY5R162N
- Aircraft: N1950G
- Make and model: Cessna 421B
- Aircraft serial: 421B0849
- System (JASC): 2810 · Fuel Storage
- Part: Gasket
- Part number: 50260141
- Condition: Cracked
- Location: Auxiliary Fuel
- Part time: 10 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AUXILIARY TANK GASKET REPLACED AT FUEL TANK CHANGE.  RADIAL CRACKS DEVELOPED CAUSING FUEL LEAK.  GASKET REPLACED WITH NEW.  NEW GASKET FAILED IN SAME MANNER.  CRACKS STARTED AT ALL SCREW HOLES IN GASKETS.  REPLACEMENT GASKETS WERE WHAT APPEARED TO BE NEOPRENE.  ORIGINAL GASKET WAS CORK.
